RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 132–138 (Mi dm52)  

On a number triangle

P. E. Shestov


Abstract: In this research, we construct combinatorially continuous (neighbour-to-neighbour) mappings of a 64-pixel triangle to a 64-pixel cube and square. The pixels constituting the triangle, cube, and square are, respectively, triangles, cubes, and squares themselves, which form a partition of the initial object. On these objects, various neighbouring relations are considered.
With the use of a computer, we construct a mapping of a triangle onto a cube such that any triangular pixels with common side are mapped to overlapping cubical ones. Also with the use of a computer, we establish nonexistence of a mapping of a triangle onto a cube such that any triangular pixels with common side are mapped to cubical ones with common side. Without help of a computer, we construct a mapping of a triangle to a square which maps overlapping triangular pixels to overlapping square ones.
This research was supported by the program ‘Algebraic and Combinatorial Methods in Mathematical Cybernetics’ of the Department of Mathematics of the Russian Academy of Sciences, project ‘Algorithms of Discrete Geometry.’

DOI: https://doi.org/10.4213/dm52

Full text: PDF file (690 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 281–287

Bibliographic databases:

UDC: 519.2

Citation: P. E. Shestov, “On a number triangle”, Diskr. Mat., 18:2 (2006), 132–138; Discrete Math. Appl., 16:3 (2006), 281–287

Citation in format AMSBIB
\Bibitem{She06}
\by P.~E.~Shestov
\paper On a number triangle
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 132--138
\mathnet{http://mi.mathnet.ru/dm52}
\crossref{https://doi.org/10.4213/dm52}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283337}
\zmath{https://zbmath.org/?q=an:1125.05007}
\elib{http://elibrary.ru/item.asp?id=9311201}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 281--287
\crossref{https://doi.org/10.1515/156939206777970499}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747472197}


Linking options:
  • http://mi.mathnet.ru/eng/dm52
  • https://doi.org/10.4213/dm52
  • http://mi.mathnet.ru/eng/dm/v18/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:320
    Full text:112
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020